MathSciNet Relay Station
MathSciNet bibliographic data
MR1920109 60J40 (35J10 60J45)
Chen, Zhen-Qing; Song, Renming General gauge and conditional gauge theorems. Ann. Probab. 30 (2002), no. 3, 1313–1339.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement